Conférence > Programme général

mercredi 29 janvier 2020
08:00
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
›8:30 (30min)
›9:00 (30min)
›9:30 (1h)
› Amphithéatre Etienne Davignon
›10:30 (30min)
› Espace Roger Demain- Cafétéria
›12:00 (30min)
›14:00 (1h)
Thinking in a Digital World
Luc de Brabandere
› Amphithéatre Etienne Davignon
›15:00 (1h)
› Amphithéatre Etienne Davignon
›16:00 (30min)
› Espace Roger Demain- Cafétéria
›17:30 (1h)
›19:30 (1h)
› Espace Roger Demain- Cafétéria
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 1